RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zavrazhina, T V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:48
Abstract pages:574
Full texts:197
References:89
E-mail:

http://www.mathnet.ru/eng/person53799
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/624060

Publications in Math-Net.Ru
2007
1. T. V. Zavrazhina, “Numerical simulation of the transition to chaos in a dissipative Duffing oscillator with two-frequency excitation”, Zh. Vychisl. Mat. Mat. Fiz., 47:10 (2007),  1692–1700  mathnet  mathscinet; Comput. Math. Math. Phys., 47:10 (2007), 1622–1630  scopus
1998
2. T. V. Zavrazhina, “Numerical simulation of routes to chaos in dissipative oscillators with one degree of freedom”, Zh. Vychisl. Mat. Mat. Fiz., 38:3 (1998),  448–456  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:3 (1998), 435–442
1997
3. V. I. Guliaev, T. V. Zavrazhina, “Scaling regularities of similarity of periodical motions in nonlinear dynamical systems”, Regul. Chaotic Dyn., 2:3-4 (1997),  170–178  mathnet  mathscinet  zmath
1996
4. V. I. Guliaev, V. L. Koshkin, T. V. Zavrazhina, “Regularities of Similarity of Periodical Movements of Satellite on the Elliptic Orbit in Transition to Chaos”, Regul. Chaotic Dyn., 1:1 (1996),  54–71  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020